# SDR UIEA2022032000214

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,820 hours, 20,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Part number: 69B528084
- Part serial: NSN
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LOWER HOUSING BROKEN OF LH WING SLIDE COMPARTMENT DOOR LATCH MECHANISM( AFT LOWER HOUSING WAS REPLACED PER AMM 25-65-04-414-154-001 )
